# SDR PJXA951

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Doug DC-9-83
- Aircraft serial: 49668
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Bearing
- Part number: 2606225
- Condition: Failed
- Location: Nr 3 Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NR 3 O/B BEARING FAILED ON LANDING IN CANCUN.  REPLACED LOWER STRUT, WHEELS AND NR 3 BRAKES.  (W)
